MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.A maverick 2 mr, 2.00mm x 12mm was selected for treatment.During preparation as the balloon protector was being removed, it was observed that the catheter was broken.The procedure was completed with another same device.No patient complications were reported.
 
Event or Problem Description
It was reported that a shaft break occurred.A maverick 2 mr, 2.00mm x 12mm was selected for treatment.During preparation as the balloon protector was being removed, it was observed that the catheter was broken.The procedure was completed with another same device.No patient complications were reported.It was further reported that the patient was fine post procedure.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12703882
Report Number2134265-2021-13498
Device Sequence Number12303595
Product Code LOX
UDI-Device Identifier08714729369967
UDI-Public08714729369967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0027051107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/31/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date11/02/2021
Patient Sequence Number1